4 doctors weighed in:

After a night of drinking. The next day i would take my ritalin (methylphenidate) and it would make my hands numb and tingly for awhile. Why does that happen?

4 doctors weighed in
Dr. Donald Jacobson
Psychiatry
2 doctors agree

In brief: No alcohol w Ritalin (methylphenidate)

. Circulation problems in fingers and toes [peripheral vasculopathy, including raynaud’s phenomenon]: fingers or toes may feel numb, cool, painful.
Adding alcohol into the mix causes faster release and absorption of ritalin (methylphenidate), (methylphenidate) increasing the risk of the above noted Ritalin (methylphenidate) side effects. Best not to drink when taking ritalin (methylphenidate). See more at www.Drugs.Com.

In brief: No alcohol w Ritalin (methylphenidate)

. Circulation problems in fingers and toes [peripheral vasculopathy, including raynaud’s phenomenon]: fingers or toes may feel numb, cool, painful.
Adding alcohol into the mix causes faster release and absorption of ritalin (methylphenidate), (methylphenidate) increasing the risk of the above noted Ritalin (methylphenidate) side effects. Best not to drink when taking ritalin (methylphenidate). See more at www.Drugs.Com.
Dr. Donald Jacobson
Dr. Donald Jacobson
Thank
1 comment
Dr. Heidi Fowler
Thanks Dr. Jacobson.
Dr. Ronald Krauser
Internal Medicine - Rheumatology
2 doctors agree

In brief: See details

It means you should never mix alcohol and ritalin (methylphenidate).

In brief: See details

It means you should never mix alcohol and ritalin (methylphenidate).
Dr. Ronald Krauser
Dr. Ronald Krauser
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors